Volume 8, issue 3 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
Sign refinement for combinatorial link Floer homology

Étienne Gallais

Algebraic & Geometric Topology 8 (2008) 1581–1592
Bibliography
1 B Audoux, Heegaard–Floer homology for singular knots (2007) arXiv:math.GT/0705.2377
2 C Manolescu, P Ozsváth, Z Szabó, D Thurston, Floer homology, gauge theory, and low-dimensional topology, from: "Proceedings of the Clay Institute Summer School (Budapest, 2004)" (editors D Ellwood, P Ozsváth, A Stipsicz, Z Szabó), Clay Mathematics Proceedings 5, Amer. Math. Soc. (2006) MR2233609
3 P Ghiggini, Knot Floer homology detects genus-one fibred knots (2006) arXiv:math/0603445
4 G Karpilovsky, The Schur multiplier, London Mathematical Society Monographs. New Series 2, The Clarendon Press Oxford University Press (1987) MR1200015
5 C Manolescu, P Ozsváth, S Sarkar, A combinatorial description of knot Floer homology (2006) arXiv:math.GT/0607691
6 Y Ni, Knot Floer homology detects fibred knots, Invent. Math. 170 (2007) 577 MR2357503
7 P Ozsváth, Z Szabó, Holomorphic disks and genus bounds, Geom. Topol. 8 (2004) 311 MR2023281
8 P Ozsváth, Z Szabó, Holomorphic disks and knot invariants, Adv. Math. 186 (2004) 58 MR2065507
9 P Ozsváth, Z Szabó, Holomorphic disks and topological invariants for closed three-manifolds, Ann. of Math. $(2)$ 159 (2004) 1027 MR2113019
10 P Ozsváth, Z Szabó, Holomorphic disks and link invariants (2005) arXiv:math.GT/0512286
11 J Rasmussen, Floer homology and knot complements, PhD thesis, Harvard University (2003) arXiv:math.GT/0306378